DOI 10.1213/xaa.0000000000000774
Anaphylactic Reactions to Native and Light-Exposed Sugammadex Suggested by Basophil Activation Test: A Report of 2 Cases.
Аннотация
We describe 2 patients who developed anaphylactic shock after sugammadex administration during anesthesia. Both had no history of prior sugammadex administration. The serum tryptase concentrations were elevated after the allergic reaction. Basophil activation testing 1 month after the events was positive for sugammadex in 1 patient, and negative in the other. However, it was positive for light-exposed sugammadex solution in both patients, suggesting a possible allergic reaction to a denatured compound of sugammadex generated by light exposure of the sugammadex solution.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.